Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 12, NWS Miami, FL

January 26, 20105 counties in Florida

NWS Miami, FL issued this red flag warning at Jan 26, 2010, 4:28 AM EST for 5 counties in Florida. It took effect at Jan 26, 2010, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 26, 2010, 4:28 AM EST (09:28 UTC)
In effect from
Jan 26, 2010, 10:00 AM EST
Expired
Jan 26, 2010, 6:49 PM EST
In force
9 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS82 KMFL 260928
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
428 AM EST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT FROM MID MORNING THROUGH LATE
AFTERNOON TODAY FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES EXCEPT
THE EASTERN COASTAL ZONES FOR THE POTENTIAL FOR 4 OR MORE CONSECUTIVE
HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR THE EASTERN COASTAL FIRE WEATHER
ZONES FROM MID MORNING THROUGH LATE AFTERNOON TODAY FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR A FEW HOURS...

FLZ063-066>075-174-261730-
/O.UPG.KMFL.FW.A.0008.100126T1500Z-100126T2300Z/
/O.NEW.KMFL.FW.W.0012.100126T1500Z-100126T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
428 AM EST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS EVENING. 

A COOL...DRY AND STABLE AIR MASS WILL PREVAIL ACROSS THE REGION
TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. THE COMBINATION OF
TEMPERATURES NEAR 70 TO THE LOWER 70S AND DEW POINTS IN THE UPPER
30S TO LOWER 40S WILL LIKELY YIELD FOUR OR MORE CONSECUTIVE HOURS
OF RELATIVE HUMIDITY BELOW 35 PERCENT FROM LATE MORNING THROUGH
THE LATE AFTERNOON. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
ALL OF THE SOUTH FLORIDA PENINSULA EXCEPT FOR THE EASTERN COASTAL
ZONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ168-172-173-261730-
/O.CON.KMFL.FW.A.0008.100126T1500Z-100126T2300Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
428 AM EST TUE JAN 26 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 10 AM EST THIS
MORNING THROUGH THIS AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 10 AM EST THIS
MORNING THROUGH THIS AFTERNOON. 

A COOL...DRY AND STABLE AIR MASS WILL PREVAIL ACROSS THE REGION
TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. THE COMBINATION OF
TEMPERATURES NEAR 70 TO THE LOWER 70S AND DEW POINTS NEAR 40 TO
THE LOWER 40S WILL LIKELY YIELD RELATIVE HUMIDITY JUST BELOW 35
PERCENT FOR A FEW HOURS. THUS...A FIRE WEATHER WATCH IS IN EFFECT
FOR THE EASTERN COASTAL ZONES OF SOUTH FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

60
3 follow-up statements
957 
WWUS82 KMFL 261334
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
834 AM EST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT FROM MID MORNING THROUGH EARLY THIS
EVENING FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR 4 OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

FLZ168-172-173-270000-
/O.UPG.KMFL.FW.A.0008.100126T1500Z-100126T2300Z/
/O.EXB.KMFL.FW.W.0012.100126T1500Z-100127T0000Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
834 AM EST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING FOR RH'S
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A COOL...DRY AND STABLE AIR MASS WILL PREVAIL ACROSS THE REGION
TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. THE COMBINATION OF
TEMPERATURES IN THE LOWER 70S AND DEW POINTS IN THE 30S TO NEAR 40
WILL LEAD TO RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR 4
HOURS OR MORE TODAY. MINIMUM RH'S ARE EXPECTED TO BE IN THE 25
TO 30 PERCENT RANGE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

FLZ063-066>075-174-270000-
/O.EXT.KMFL.FW.W.0012.100126T1500Z-100127T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
834 AM EST TUE JAN 26 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR RH'S
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

A COOL...DRY AND STABLE AIR MASS WILL PREVAIL ACROSS THE REGION
TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. THE COMBINATION OF
TEMPERATURES IN THE LOWER 70S AND DEW POINTS IN THE 30S TO NEAR 40
WILL LEAD TO RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR 4
HOURS OR MORE TODAY. MINIMUM RH'S ARE EXPECTED TO BE AROUND 30
PERCENT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

GREGORIA
026 
WWUS82 KMFL 261918
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR ALL
SOUTH FLORIDA FIRE WEATHER ZONES FOR 4 OR MORE CONSECUTIVE HOURS
OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE INTERIOR
AND GULF COAST FOR THE POSSIBILITY OF RH'S FALLING BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

FLZ063-066-067-069>071-073-075-174-271200-
/O.NEW.KMFL.FW.A.0009.100127T1700Z-100127T2300Z/
/O.CON.KMFL.FW.W.0012.000000T0000Z-100127T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
218 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
POSSIBILITY OF 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

RH'S WILL CONTINUE IN THE 25 TO 35 PERCENT RANGE ACROSS THE AREA
THROUGH EARLY THIS EVENING...SO A RED FLAG WARNING CONTINUES IN
EFFECT THROUGH 7 PM THIS EVENING. A DRY AIRMASS WILL CONTINUE
OVER THE AREA ON WEDNESDAY...LEADING TO THE POTENTIAL OF RH'S
FALLING BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS AGAIN
WEDNESDAY AFTERNOON. FOR THIS REASON...A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THE INTERIOR AND GULF COAST FOR WEDNESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ068-072-074-168-172-173-270000-
/O.CON.KMFL.FW.W.0012.000000T0000Z-100127T0000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
218 PM EST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

RH'S WILL CONTINUE IN THE UPPER TEENS TO MID 20S ACROSS THE AREA
THROUGH EARLY THIS EVENING...SO A RED FLAG WARNING CONTINUES IN
EFFECT THROUGH 7 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

GREGORIA
969 
WWUS82 KMFL 262349
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
649 PM EST TUE JAN 26 2010

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE FOR ALL AREAS AT 7 PM...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
INTERIOR AND GULF COAST FOR THE POSSIBILITY OF RH'S FALLING BELOW
35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

FLZ063-066-067-069>071-073-075-174-270100-
/O.CAN.KMFL.FW.W.0012.000000T0000Z-100127T0000Z/
/O.CON.KMFL.FW.A.0009.100127T1700Z-100127T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
649 PM EST TUE JAN 26 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...
...RED FLAG WARNING IS ALLOWED TO EXPIRE AT 7 PM...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE ON TIME. A FIRE WEATHER WATCH REMAINS IN EFFECT
WEDNESDAY AFTERNOON.

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON.

RH'S WILL BE ABOVE THE 35 PERCENT RANGE ACROSS THE AREA BY 7 PM...SO
THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM THIS
EVENING. A DRY AIRMASS WILL CONTINUE OVER THE AREA ON
WEDNESDAY...LEADING TO THE POTENTIAL OF RH'S FALLING BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS AGAIN WEDNESDAY AFTERNOON.
FOR THIS REASON...A FIRE WEATHER WATCH HAS BEEN CONTINUED FOR THE
INTERIOR AND GULF COAST FOR WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ068-072-074-168-172-173-270100-
/O.CAN.KMFL.FW.W.0012.000000T0000Z-100127T0000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
649 PM EST TUE JAN 26 2010

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM...

RH'S WILL BE ABOVE THE 35 PERCENT RANGE ACROSS THE AREA BY 7
PM...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM
THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 26, 4:17 AM EST, 11 minutes earlier.

Area forecast discussion, Jan 26, 4:17 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
417 AM EST TUE JAN 26 2010

.DISCUSSION...LATEST SURFACE ANALYSIS SHOWS FRONT ACROSS THE
CENTRAL BAHAMAS AND CUBA AT THIS TIME WITH RIDGE OF HIGH PRESSURE
NOSING IN ACROSS THE PENINSULA FROM THE CENTRAL GULF OF MEXICO.
ANALYSIS OF ALL MODEL GUIDANCE AND ENSEMBLE DATA INDICATE THAT
THROUGH THE SHORT RANGE OR THURSDAY...THE CENTER OF THE HIGH
CURRENTLY ACROSS THE SOUTHERN PLAINS WILL BE MOVING ACROSS THE
SOUTHEAST AND OFF THE COAST THROUGH THE PERIOD. WITH THAT IT WILL
REMAIN DRY THROUGH THE LATTER PART OF THE WEEK WITH LOW LEVEL FLOW
TURNING ONSHORE BY THURSDAY. DAY TIME TEMPS TODAY AND TOMORROW
WILL BE A TAD BELOW NORMAL AND ABOUT 5 TO 10 DEGREES BELOW NORMAL
TONIGHT WITH TEMPS RETURNING TO NEAR NORMAL BY WEDNESDAY NIGHT.

&&

.EXTENDED RANGE...MEDIUM RANGE FORECAST GUIDANCE AS WELL AS
ENSEMBLE DATA AND CURRENT LONG WAVE PATTERN ALL CONTINUE TO BE
CONSISTENT WITH NEXT COLD FRONT MOVING ACROSS SOUTH FLORIDA LATE
SATURDAY AND SATURDAY EVENING. AHEAD OF THIS SYSTEM THERE WILL BE
A SLIGHT CHANCE OF SHOWERS BY FRIDAY INCREASING TO A CHANCE BY
SATURDAY ALONG WITH A SLIGHT CHANCE OF TSTMS WITH DRYING TREND
BY SUNDAY. HOWEVER...IT CONTINUES TO LOOK LIKE ALL DYNAMICS
ASSOCIATED WITH THIS SYSTEM IS MOST LIKELY TO AGAIN REMAIN NORTH
OF THE AREA. THEREFORE...ONLY MENTIONING SLIGHT CHANCE OF TSTMS AT
THIS TIME. AHEAD OF THE FRONT TEMPS WILL WARM UP ABOVE NORMAL
FRIDAY THROUGH SATURDAY WITH TEMPS FALLING BACK TO NEAR NORMAL
LEVELS SUNDAY THROUGH THE EARLY PART OF NEXT WEEK.

.MARINE...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ALONG
THE ATLANTIC WATERS AND LAKE OKEECHOBEE WATERS THIS MORNING AS
WINDS WILL BE IN THE 15 TO 20 KNOTS RANGE AND SEAS UP TO 6 FEET
ACROSS PORTIONS OF THE GULF STREAM. CONDITIONS SHOULD BE IMPROVING
BY THIS AFTERNOON AS WINDS GRADUALLY COME DOWN.

THEN NO ADDITIONAL MARINE CONCERNS IN THE FORECAST OVER NEXT FEW
DAYS UNTIL LATE FRIDAY WHEN WINDS ARE EXPECTED TO BEGIN INCREASING
TO ABOUT 15 TO 20 KNOTS AHEAD OF THE FRONT ACROSS MUCH OF THE
SOUTH FLORIDA COASTAL WATERS. BEHIND THE FRONT...SEAS WILL AGAIN
INCREASE UP TO 6 FEET AT LEAST ACROSS THE OFF SHORE WATERS OF
COLLIER COUNTY AND 7 FEET OF HIGHER ACROSS THE ATLANTIC WATERS BY
LATE IN THE WEEKEND.

&&

.FIRE WEATHER...WITH DRY FORECAST SNDGS TODAY THERE IS A CONCERN
FOR MIXING LEADING TO PLUMMETING DEW POINTS. NAM12 AND LOCAL WRF
ARW GUIDANCE INDICATE THIS AS A STRONG POSSIBILITY ALTHOUGH NOT
NECESSARILY A SURE BET. GIVEN THIS...DECIDED TO UPGRADE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR ALL ZONES EXCEPT THE
COASTAL SECTIONS OF PALM BEACH TO MIAMI DADE COUNTIES WHERE
THE WATCH REMAINS IN PLACE. ACROSS THOSE ZONES...MINIMUM RH VALUES WILL
LIKELY DROP TO NEAR OR BELOW 35 BUT DURATION AT THIS TIME BELOW
IT IS HIGHLY QUESTIONABLE. SO WILL LET MORNING SHIFT MONITOR
TRENDS AND IF NEEDED UPGRADE TO A WARNING THEN FOR THOSE ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  48  70  55 / 0 0 0 0
FORT LAUDERDALE  72  51  72  59 / 0 0 0 0
MIAMI            73  53  72  59 / 0 0 0 0
NAPLES           70  44  70  49 / 0 0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-GLADES-
     HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-
     INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI
     DADE-METRO PALM BEACH.

     FIRE WEATHER WATCH FROM 10 AM EST THIS MORNING THROUGH THIS
     AFTERNOON FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL
     PALM BEACH.

AM...NONE.
GM...NONE.
&&

LONG TERM...52/PS
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Jan 26, 3:53 AM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
353 AM EST TUE JAN 26 2010

FLZ063-066>075-168-172>174-270000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
353 AM EST TUE JAN 26 2010

...COOLER TEMPERATURES WITH HIGHS IN THE LOWER 70S TODAY...
...WIND CHILLS IN THE 40S NORTHERN PORTIONS OF SOUTH FLORIDA TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: WIND CHILLS EARLY WEDNESDAY MORNING COULD REACH THE
LOWER TO MID 40S ACROSS THE NORTH HALF OF THE INTERIOR PORTIONS OF
THE PENINSULA AND THE NAPLES AND PALM BEACH METRO AREAS. IN THE
NORTHWEST INTERIOR WEST OF LAKE OKEECHOBEE, WIND CHILLS COULD DIP
AS LOW AS THE UPPER 30S TO NEAR 40.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY PLEASANT WEATHER CONDITIONS WILL PREVAIL ACROSS THE REGION
THROUGH FRIDAY, WITH A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF
THUNDERSTORMS POSSIBLE LATER ON SATURDAY AS A FRONT IS FORECAST
TO PASS ACROSS THE REGION.

NO  OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 2:18 PM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe12 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.